MAUDE Adverse Event Report: DEPUY SPINE INC XPDM THORACIC PEDICLE PRB, CRV; PROBE

DEPUY SPINE INC XPDM THORACIC PEDICLE PRB, CRV; PROBE
Model Number 279702040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken 279702040.Was surgery delayed due to the reported event? no.Was procedure successfully completed? yes.Were fragments generated? yes.If yes, were they removed easily without additional intervention? yes.Patient status/ outcome / consequences: no.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no.Is the patient part of a clinical study: unknown.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Report type: correction.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was not returned for evaluation.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.Should more information and/or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
XPDM THORACIC PEDICLE PRB, CRV
Common Device Name
PROBE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8896333
Report Number1526439-2019-51975
Device Sequence Number1617344
Product Code HXB
UDI-Device Identifier10705034198446
UDI-Public(01)10705034198446
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279702040
Device Catalogue Number279702040
Device Lot Number1210NT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer09/24/2019
10/15/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/26/2019
10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1